# SDR ASAA0440159

- Difficulty date: August 28, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND LOWER FUSELAGE AFT CARGO COMPARTMENT LOWER LEG CIRCUMFERENTIAL FRAME BETWEEN CENTER FLOOR SUPPORTS 727B MATERIAL OUT OF LIMITS ON UT INSPECTION.  REF SRM, ORIGINAL THICKNESS .063 INCH, REMAINING .055 INCH.  INSTALLED DOUBLER REPAIR ON CIRCUMFERENTIAL FRAME BETWEEN CENTER FLOOR SUPPORTS AT STATION 727B PER SRM.  (M)
